Acta clinica Belgica · 1992
An unusual cause of factitious mineralocorticoid excess.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Vanderijst J F, Vandeleene B, De Plaen J F, Kolanowski J
Аннотация
The presence of hypokalaemia in hypertensive patient must prompt a search for increased mineralocorticoid activity. We describe and discuss the observation of a patient with biological markers of hypermineralocorticoidism, despite low plasma and urinary aldosterone levels, and suppressed plasma renin activity. This typical syndrome of apparent mineralocorticoid excess was secondary, in our patient, to prolonged administration of a mineralocorticoid-containing nasal spray.